... (flu-like). I got tramadol today, will this help with withdrawel symptoms?
Hi sunnydayz. Have you talked to your phycitian about your addiction? If you are serious about stoping your addiction it may be a good idea. Back to your question, yes tramadol will help you with your widhdrawls from norco but your adding another monkey to your back take this from a recovering alcholic addict Good luckt
Hi sunndayz, & welcome to the site. I haven't had much time to answer questions the past few days, but yours is the second about tramadol. How many milligrams are each pill? Taking 20 in one day can cause seizures! I am going to give you a link about tramodol, & please read it through, especially the part about contradictions, dependance, & abuse. You really need the help of a physician with this withdrawal. I don't want to find out you have had a seizure. Tramodol is very addictive. Most doctors don't even know this. If you have to print out the info as it's meant for doctors, please do & take it to your doctor & have him read it. 20 tramadol in one day can cause you more problems than you will ever know. If you are serious about wanting off of these drugs you need to have a doctors help right now. Please be very careful & don't stop them suddenly, but also don't take more than you are prescribed.
If you take too many & run out, you can have a seizure for sure. Tramodol has snri qualities to it also. Please, please, be careful... Mary
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2011 • 5 answers
Back Pain - Taking 120 10/325 Norco in 15 days then 6 Tramadol for 10 days will the Norco show in a?
Posted 21 Jul 2011 • 3 answers
I've been taking 5, 50mg tramadols the last 3 days to help with my norco/percoset withdrawl symptoms
Posted 24 Mar 2012 • 2 answers
Posted 10 Jan 2018 • 1 answer
Posted 11 Apr 2018 • 0 answers